On factor S-sets of monoids modulo submonoids.
Semigroup forum, Tome 18 (1979), pp. 163-172
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
fixed point set functor, category of right S-sets, factor S-set, isomorphism theorem for monoids, complex vector bundles, K-theory, Mackey's subgroup theorem, induced representations
@article{SF_1979__18_134349,
author = {H. Grassmann},
title = {On factor {S-sets} of monoids modulo submonoids.},
journal = {Semigroup forum},
pages = {163--172},
year = {1979},
volume = {18},
zbl = {0419.20049},
url = {http://geodesic.mathdoc.fr/item/SF_1979__18_134349/}
}
H. Grassmann. On factor S-sets of monoids modulo submonoids.. Semigroup forum, Tome 18 (1979), pp. 163-172. http://geodesic.mathdoc.fr/item/SF_1979__18_134349/